| Model Number |
010118 |
| Medical Device Problem Code |
Missing Information (4053)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the customer received two intermittent catheters and both were missing the bard lot number, expiration date and reference number.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing-related.One sample was confirmed to exhibit the reported failure.The device had not met specifications.The product had caused the reported failure.Visual evaluation of the returned sample noted two unopened (with original packaging), urological catheters.Visual inspection of the sample noted the batch number and expiry date is missing from the strip packaging.This is out of specification per inspection procedure which states, "missing/illegible print is not allowed".A potential root cause for this failure could be machine out of parameters.A potential root cause for this failure could be ¿damage printing plate".The lot number was unknown; therefore, the device history record could not be reviewed.Labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.